# SDR SIMA20190507001

- Difficulty date: May 7, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 36,826 hours, 31,906 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE DIFFICULT TO SET. C/A-LUBED ON EMERGENCY AND PARKING BRAKE HANDLE REF AMM 32-44-10. OPS CHECK GOOD. OK FOR SERVICE.
